# SDR SWIA971297

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Engine: Pwa PW118B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunicator
- Part number: 3471001001
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DISAGREEMENT INDICATION WITH FLAPS UP FROM 15 DEGREES.  RETURNED TO FIELD.  REPLACED ANNUNICATOR UNIT IAW MM 27-50-05, OPS CHECKS GOOD.
